On stable solutions of the finite non-periodic Toda lattice

Research output: Contribution to journalArticle


In this Note we study stable solutions of the finite non-periodic (A n-type) Toda lattice. Solutions of the A n-type Toda lattice are obtained by Gauss decomposition. Such solutions are unstable because the Gauss decomposition brings singularities. We obtain stable solutions which are entire functions on R as the soliton solutions by modified Gauss decomposition.

Original languageEnglish
Pages (from-to)985-989
Number of pages5
JournalComptes Rendus Mathematique
Issue number21-22
Publication statusPublished - 2012 Nov 1


ASJC Scopus subject areas

  • Mathematics(all)

Cite this